Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A fixed point theorem for set valued mappings


Author: Jack T. Markin
Journal: Bull. Amer. Math. Soc. 74 (1968), 639-640
DOI: https://doi.org/10.1090/S0002-9904-1968-11971-8
MathSciNet review: 0227825
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272–1276. MR 0178324


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11971-8